# SDR UALA2011091605001

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK SUPPORT CORRODED BS 365, RBL 30.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORRODED DOUBLER & FILLER AND FABRICATED A NEW FILLER AND DOUBLER AND INSTALLED PER SRM.
